# SDR R61A20100328

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 14,937 hours, 9,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,937 hours, 9,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SHEAR PLATE AT FR 87 AND FR 88.  MAINTENANCE REMOVED AND REPLACED THE SHEAR PLATE PER THE SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
